# SDR 97ZZZX1008

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207VA
- Make and model: Cessna 207
- Aircraft serial: 20700291
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TM639272D
- Condition: Separated
- Location: Nr 5 Cyl Head
- Stage of operation: LD
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

ENGINE WAS RUNNING FINE WHEN AIRCRAFT LANDED, ENGINE BECAME ROUGH AND PILOT NOTICED A RISE IN M.A.P.  WHEN MAINTENANCE INSPECTED ENGINE FOUND NR 5 CYLINDER HEAD SEPARATED FROM BARRELL.  THIS CYLINDER IS A CHROME CYLINDER OVERHAULED BY ECI SOUTH CERMICHROME.
